このエントリーをはてなブックマークに追加
ID 33595
FullText URL
Thumnail fulltext.pdf 96.4 KB
Author
Kiyohara, Kazuyoshi ORCID Kaken ID researchmap
Keywords
Appendix
Metrics
Metric Invariants
Spheres
Alexandrov Spaces
Published Date
2005-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume47
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol47/iss1/17